# SDR AALA20160216013

- Difficulty date: February 9, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 47,614 hours, 22,954 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FUEL SMELL REPORTED IN ACFT CABIN.  FOUND APU FUEL HEATER LEAKING AT BOTH END FITTING.  R & R HEATER FITTING O RINGS IAW AMM 49-31-01.  LEAK CHECKED GOOD.
